Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    BOBBY D's Avatar
    BOBBY D is offline Member
    Join Date
    Apr 2005
    Posts
    968

    DECA & TEST CYCLE, NOTHIN BUT SICKNESS!

    ITS MY 4TH WEEK approaching my 5th, & i have nothing but flu like symptoms these last 2 weeks on test 500mgs & deca 300mgs. my diet was good but now my appettite is severly decreased. im very depressed. is it to much test for the first time on my 160lb body. i havent lifted in 4 days. (sore throat, fatigue, extreme weakness). i think i might of also caught something. im getting antibiotics today & im goin to rest up, carb the shit out of my body this weekend, & start up monday. i feel like i have lost most of my gains (is it in my head or in the mirror). CAN U GUYS GIVE ME SOME INSIGHT & LET ME KNOW WHAT I SHOULD DO, HELP ME OUT. THANKS!

    BD

  2. #2
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    it's just test flu bro you'll be alright how long have you had it ?
    also 160 pound's bro how tall are you ?

  3. #3
    Heracles74's Avatar
    Heracles74 is offline Senior Member
    Join Date
    May 2005
    Location
    MO
    Posts
    1,196
    Quote Originally Posted by stocky121
    it's just test flu bro you'll be alright how long have you had it ?
    also 160 pound's bro how tall are you ?
    Definitley, you probably just caught a bug or flu or something bro.
    500mg is on the low end, its not the test .. or the deca for that fact...
    get some anti-biotics, sleep it off and try and force yourself to eat, don't stop the cycle, stay with it - it will pass.
    You'll be alright bro. hang tough.

  4. #4
    BOBBY D's Avatar
    BOBBY D is offline Member
    Join Date
    Apr 2005
    Posts
    968
    THANKS GUYS. im 5'5" @ 160lbs. i was at 168lb on my third week with dbol , cause of the water. i not stopping cycle, i just want to lift & i feel like i cant lift a fu**in tooth pic. i am going to rest. i have another 8 weeks to go, i am determined

  5. #5
    JdFlex's Avatar
    JdFlex is offline Senior Member
    Join Date
    Jul 2004
    Location
    CT
    Posts
    1,158
    How old are you?

  6. #6
    Jantzen4k's Avatar
    Jantzen4k is offline Anabolic Nittany Lion
    Join Date
    Jul 2004
    Location
    $ Make The World Go Round
    Posts
    3,388
    get your vitamin c's


    goodluck with rest of cycle

  7. #7
    Iceman911's Avatar
    Iceman911 is offline Associate Member
    Join Date
    May 2005
    Location
    Anywhere near women
    Posts
    268
    I had the same reaction this cycle too. I felt like sh*t for a couple weeks. Make yourself workout. Try adding some b-12. It helped me get some energy duing that time. I all good now and growing like a weed. Hang in there. You might of caught a bug, but don't stop cycle. Work through it by all means.......Good Luck Bro

  8. #8
    Haxsore's Avatar
    Haxsore is offline Junior Member
    Join Date
    Mar 2005
    Location
    Cincinnati,OH
    Posts
    132
    i had the same exact thing happen just try to do your daily business and it will go away after awhile. Good luck bro.

  9. #9
    Carlos_E's Avatar
    Carlos_E is offline National Level Bodybuilder/Hall of Famer/RETIRED
    Join Date
    May 2002
    Location
    NYC
    Posts
    17,817
    Quote Originally Posted by BOBBY D
    ITS MY 4TH WEEK approaching my 5th, & i have nothing but flu like symptoms these last 2 weeks on test 500mgs & deca 300mgs. my diet was good but now my appettite is severly decreased. im very depressed. is it to much test for the first time on my 160lb body. i havent lifted in 4 days. (sore throat, fatigue, extreme weakness). i think i might of also caught something. im getting antibiotics today & im goin to rest up, carb the shit out of my body this weekend, & start up monday. i feel like i have lost most of my gains (is it in my head or in the mirror). CAN U GUYS GIVE ME SOME INSIGHT & LET ME KNOW WHAT I SHOULD DO, HELP ME OUT. THANKS!

    BD
    What kind of gear are you running? Lab stuff?

  10. #10
    lilripped's Avatar
    lilripped is offline Associate Member
    Join Date
    Jun 2002
    Location
    The US of F@#$ing A
    Posts
    313
    Something like that happened to me awhile back while on testoviron depot at 500mgs a week. I went to the doctor and had strep throat. I guess I got it because of the weakened immune system.

  11. #11
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816
    Why dont you go to the doc, you might actually have a virus, get on some meds and start recovering.

  12. #12
    MCMARK's Avatar
    MCMARK is offline Registered User
    Join Date
    Nov 2004
    Posts
    290
    ur immune system weakens when using gear ..u prob. picked up a cold or flu..force down some shakes and try using some ephedrine or other supplement to help get a little kick to make it to the gym..always works for me..tough it out ..gl

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •